# SDR 2003F00508

- Difficulty date: July 9, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N934LK
- Make and model: Doug DC-9-31
- Aircraft serial: 48157
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK PIE MAINTENANCE, FOUND AFT RED EMERGENCY EGRESS LIGHT ON FLOOR INTERMITTENT. RELAMPED AFT RED FLOOR EGRESS LIGHT IAW MM 33-53-0, CHECKS NORMAL.  (M)
